# SDR 0704025

- Difficulty date: September 23, 2003
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 70,152 hours, 64,582 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 69372098
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 70,152 hours, 64,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP OB GIMBAL SUPPORT CRACKED.
